# SDR 95FDEA01076

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT MAIN CARGO SMOKE INDICATION.  INDICATOR LIGHT NR 5 WAS ON FOR 2 SECONDS AND THEN WENT OUT.  TESTED SYS ANDCHECKED GOOD.  CHECKED M/CARGO SMOKE DETECTORS 5 TIMES.  NOINDICATIONS OF A PROBLEM, OK FOR SERVICE.
